# SDR SIMA200210021

- Difficulty date: April 1, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  GALLEY CENTER BEAM GUSSET CORRODED.  INSTALLED SERVICEABLE GUSSET BEAM IAW EMB 145 SRM 51-40-02.  (M)
